# SDR SWAA2025041102053

- Difficulty date: March 4, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER INSPAR RIB 4 (STAB STA 120.30) HAS 3 STIFFENERS CRACKED<[01] REPAIRED R/H HORIZONTAL STABILIZER INSPAR RIB 4 (STAB STA 120.30) HAS 3 STIFFENERS CRACKED IAW SRM 55-10-09-2R-4.;[02] COMPLETED
